Alert archive / Illinois / Flash Flood Warnings in 2020

Flash Flood Warning 53, NWS Paducah, KY

June 30, 2020Alexander County, Johnson County, Union County, Illinois; Cape Girardeau County, Missouri

NWS Paducah, KY issued this flash flood warning at Jun 30, 2020, 1:46 PM CDT for Alexander County, Johnson County, Union County, Illinois; Cape Girardeau County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2020, 1:46 PM CDT (18:46 UTC)
Expired
Jun 30, 2020, 7:45 PM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Alexander County, IL, Johnson County, IL, Union County, IL, Cape Girardeau County, MO

The radar

The Paducah radar (KPAH), 53 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

306 
WGUS53 KPAH 301846
FFWPAH
ILC003-087-181-MOC031-010045-
/O.NEW.KPAH.FF.W.0053.200630T1846Z-200701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
146 PM CDT Tue Jun 30 2020

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  Union County in southern Illinois...
  Johnson County in southern Illinois...
  Northwestern Alexander County in southern Illinois...
  Eastern Cape Girardeau County in southeastern Missouri...

* Until 745 PM CDT.

* At 146 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Cape Girardeau, Jackson, Scott City, Anna, Jonesboro, Vienna, Trail
  Of Tears State Park, Cobden, Goreville, Dongola, Gordonville,
  Dutchtown, Lake Of Egypt Area, Ware, Alto Pass, Cypress, New
  Burnside, Buncombe, Pocahontas and Belknap.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3749 8967 3755 8958 3756 8947 3760 8945
      3760 8871 3734 8871 3734 8890 3730 8893
      3730 8895 3731 8901 3730 8904 3733 8904
      3733 8925 3731 8920 3727 8928 3722 8971

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

DWS
2 follow-up statements
626 
WGUS73 KPAH 302017
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
317 PM CDT Tue Jun 30 2020

ILC003-MOC031-302026-
/O.CAN.KPAH.FF.W.0053.000000T0000Z-200701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alexander IL-Cape Girardeau MO-
317 PM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING FOR NORTHWESTERN ALEXANDER AND EASTERN
CAPE GIRARDEAU COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3730 8904 3733 8904 3734 8948 3735 8944
      3735 8943 3740 8942 3744 8944 3748 8948
      3755 8952 3756 8947 3760 8945 3760 8871
      3734 8871 3734 8890 3730 8893 3731 8901

$$

ILC087-181-010045-
/O.CON.KPAH.FF.W.0053.000000T0000Z-200701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Union IL-Johnson IL-
317 PM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
UNION AND JOHNSON COUNTIES...

At 316 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already 
fallen in the Dongola area. While the heaviest rains have moved out 
of the area, it will take time for any lingering flooding to recede. 

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Anna, Jonesboro, Vienna, Cobden, Goreville, Dongola, Lake Of Egypt
Area, Ware, Alto Pass, Cypress, New Burnside, Buncombe, Belknap, Mill
Creek and Simpson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3730 8904 3733 8904 3734 8948 3735 8944
      3735 8943 3740 8942 3744 8944 3748 8948
      3755 8952 3756 8947 3760 8945 3760 8871
      3734 8871 3734 8890 3730 8893 3731 8901

FLASH FLOOD...RADAR INDICATED

$$

DWS
132 
WGUS73 KPAH 010036
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
736 PM CDT Tue Jun 30 2020

ILC087-181-010046-
/O.EXP.KPAH.FF.W.0053.000000T0000Z-200701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Union IL-Johnson IL-
736 PM CDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING FOR UNION AND JOHNSON COUNTIES WILL EXPIRE
AT 745 PM CDT...

The heavy rain has ended, but flooding of low water crossings will 
be a hazard overnight. The flash flood warning will be replaced with 
an areal flood warning through Wednesday morning. 

LAT...LON 3730 8904 3733 8904 3734 8948 3735 8944
      3735 8943 3740 8942 3744 8944 3748 8948
      3755 8952 3756 8947 3760 8945 3760 8871
      3734 8871 3734 8890 3730 8893 3731 8901

$$

DWS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:03 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 30, 1:03 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
103 PM CDT Tue Jun 30 2020

.UPDATE...
Issued at 1257 PM CDT Tue Jun 30 2020

For aviation section only.

UPDATE Issued at 322 AM CDT Tue Jun 30 2020

After doing some additional collaboration with WFO St. Louis and
WPC, we decided to pin point an area and go with a Flash Flood
Watch through 12z Wednesday. The WPC day 1 ERO is at a moderate
risk right down the MS River and either side of it. The details
seen in the HiRes guidance is still a bit sketchy. But there is
good low trop H9/H8 influx and increasingly unstable air to
advect over the region into today, along with rather high PW's. So
efficient rains likely along with the chance of local flash
flooding. This is also supported in the WoFS systems areal
depiction of precip evolution in a north to south fashion across
the region.

&&

.SHORT TERM...(Today through Wednesday night)
Issued at 240 AM CDT Tue Jun 30 2020

Mid level energy across the Mid Mississippi Valley region, caught
in a weakness in the H5 ridge will continue to be the focus for
showers and storms today. Activity is ramping up early this
morning, especially across southern IL into southeast MO. Heavy
rain and possible flooding are definite concerns. However trying
to pinpoint the highest risk areas is difficult given varying
HiRes model solutions. Therefore we will not be issuing any Flood
related Watches at this time.

With the persistent low trop influx of moist, unstable air into
the region, and the continued presence of the ridge weakness and
lift with the mid level system, the chance of showers and
thunderstorms will continue tonight through Wednesday night.
Otherwise it will remain very warm and humid. We are in a marginal
risk for severe storms outlook by SPC the next couple of days.
Looks like heavy rain is the main concern. However some of the
guidance shows enough destabilization this afternoon and evening
that we could see a few severe storms, capable of locally damaging
winds and maybe marginally severe hail. Same holds true for
Wednesday, and especially if any clusters gain some momentum and
result in transfer of winds to the surface.

.LONG TERM...(Thursday through Monday)
Issued at 240 AM CDT Tue Jun 30 2020

Thursday looks like a transition day to more calmer weather, at
least for a few days. For the past few days, models have been having
a difficult time pinpointing the best axis for lingering rain
chances for Thursday. Aloft, our region will be on the eastern
fringe of a very large upper level trough, that stretches from Old
Mexico up through the Great Lakes region. However, surface high
pressure situated to our north, will sag southward on Thursday and
usher in some drier air, especially to our eastern sections.
Therefore, it appears as though if we did see convection pop up, it
would be confined to parts of southeast MO, southern IL and far west
KY, as the mid level really dry out over southwest IN and east of
the lakes in KY.

This drying out process continues westward during the day on Friday.
With almost no flow aloft and high pressure continuing to nudge into
the area from the north, do not see any real focus for convection on
Friday.

Meanwhile, there will be some upper level energy that dives south
into the Gulf coast states on Thursday, which sits there for a few
days and eventually organizes into a closed upper low. There are
some indications that deeper moisture will pinwheel back toward our
region for the weekend and into early next week, which may be enough
to warrant some diurnal convection. Will keep PoPs low at this time
since most of the dynamics will be focused to our south. We will
continue to watch the evolution of this system to determine how it
may impact the holiday weekend.

High temperatures will be rather stagnant through the period and
generally range in the lower 90s. Humidity values will not be off
the charts oppressive, but still feel rather muggy.

&&

.AVIATION...
Issued at 1257 PM CDT Tue Jun 30 2020

Expect occasional showers and thunderstorms to become more
widespread as the afternoon progresses, especially across
southern IL. Local MVFR to IFR conditions within storms, along
with variable gusty winds up to 30 kts. Tonight, the chance of
showers and storms will continue. A few strong storms possible
Mainly VFR, but local MVFR/IFR with convection again. Winds will
be variable and mostly light, though gusty with storms.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through Wednesday morning for ILZ075>078-
     080>094.

MO...Flash Flood Watch through Wednesday morning for MOZ076-086-087-
     110>112-114.

IN...Flash Flood Watch through Wednesday morning for INZ081-082-
     085>088.

KY...Flash Flood Watch through Wednesday morning for KYZ001>022.

&&

UPDATE...GM
Hazardous weather outlook, Jun 30, 3:34 AM CDT, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
334 AM CDT Tue Jun 30 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
334 AM CDT Tue Jun 30 2020

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for most of the region through
tonight. Refer to the Watch product for details.

There is a marginal risk of severe storms through tonight.
Isolated damaging winds and marginally severe hail will be the
primary storm hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a continued chance for thunderstorms Wednesday through
Thursday. Isolated severe storms cannot be ruled out. There is
also a continued risk for heavy rainfall.

Isolated storms are in the forecast Friday on into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested through tonight. Please report
observed flooding, rainfall amounts, and if you observe any hail,
high winds or wind damage.

In the hours before

Local storm report, Jun 30, 7:56 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
756 AM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     FLASH FLOOD      1 NNE ANNA              37.48N 89.23W
06/30/2020                   UNION              IL   LAW ENFORCEMENT

            NUMEROUS ROADS EITHER CLOSED OR WASHED OUT
            IN RURAL AREAS NEAR ANNA AND JONESBORO.

0747 AM     FLASH FLOOD      5 ENE THOMPSONVILLE     37.94N 88.67W
06/30/2020                   HAMILTON           IL   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED, CLOSED IN THE
            SOUTHERN PART OF THE COUNTY TOWARD THE
            SALINE COUNTY LINE.

0741 AM     FLASH FLOOD      2 E RALEIGH             37.82N 88.50W
06/30/2020                   SALINE             IL   LAW ENFORCEMENT

            RALEIGH ROAD FLOODED.

0735 AM     HEAVY RAIN       1 WSW RALEIGH           37.82N 88.55W
06/30/2020  M3.23 INCH       SALINE             IL   AWOS

            AWOS STATION KHSB HARRISBURG IL.

0721 AM     FLASH FLOOD      WEST FRANKFORT          37.89N 88.94W
06/30/2020                   FRANKLIN           IL   BROADCAST MEDIA

            NUMEROUS ROADS FLOODED.

0615 AM     HEAVY RAIN       2 E ZEIGLER             37.90N 89.02W
06/30/2020  M2.92 INCH       FRANKLIN           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION PLMI2 2.0 E ZEIGLER.

0535 AM     FLASH FLOOD      WARE                    37.45N 89.39W
06/30/2020                   UNION              IL   TRAINED SPOTTER

            WATER COVERING ROAD BOTH LANES OF HIGHWAY
            146. OVER 2 INCHES OF RAINFALL IN THE AREA
            WAS RECORDED.

0515 AM     FLASH FLOOD      CAPE GIRARDEAU          37.32N 89.55W
06/30/2020                   CAPE GIRARDEAU     MO   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING. IN SOME LOW
            LYING AREAS, THE WATER 3 FEET DEEP. WATER UP
            ABOVE TIRE LEVELS ON PARKED CARS. NURSING
            HOME NEARLY INUNDATED. MANY TRAFFIC LIGHTS
            WERE OUT.

&&
Local storm report, Jun 30, 9:34 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
934 AM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 ESE CAPE GIRARDEAU    37.30N 89.52W
06/30/2020  M3.25 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL MEASURED AT SOUTHEAST
            MISSOURI STATE UNIVERSITY.

&&

SP
Local storm report, Jun 30, 9:36 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
936 AM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4.6 NNE HARRISBURG      37.80N 88.52W
06/30/2020  M3.59 INCH       SALINE             IL   COCORAHS

            24 HOUR RAINFALL TOTAL AT COCORAHS STATION.

&&

SP
Local storm report, Jun 30, 9:37 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
937 AM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1.1 NNW CHRISTOPHER     37.99N 89.06W
06/30/2020  M2.69 INCH       FRANKLIN           IL   COCORAHS

            24 HOUR RAINFALL TOTAL AT COCORAHS STATION.

&&

SP
Local storm report, Jun 30, 9:43 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
943 AM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       2 SE PRINCETON          37.09N 87.86W
06/30/2020  M2.65 INCH       CALDWELL           KY   MESONET

            3 HOUR RAINFALL TOTAL AT KY MESONET STATION.

&&

SP
Special weather statement, Jun 30, 1:41 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Paducah KY
141 PM CDT Tue Jun 30 2020

KYZ002-006-301915-
Graves KY-Hickman KY-
141 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HICKMAN AND CENTRAL
GRAVES COUNTIES UNTIL 215 PM CDT...

At 140 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fulgham, or 10 miles east of Clinton, moving northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mayfield, Fulgham, Wingo, Water Valley and Fancy Farm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3664 8892 3677 8883 3677 8881 3680 8881
      3693 8872 3678 8848 3674 8849 3655 8879
TIME...MOT...LOC 1840Z 221DEG 20KT 3665 8881

DWS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:16 PM CDTSpecial Weather StatementPAHHardin44 min
Jun 29, 9:22 PM CDTFlash Flood WarningPAHGallatin, White2 hr
Jun 29, 9:28 PM CDTSpecial Weather StatementPAHWabash47 min
Jun 30, 3:26 AM CDTFlash Flood WatchPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more40 hr
Jun 30, 4:39 AM CDTFlash Flood WarningPAHJackson, Johnson, Pope, Saline, Union, Williamson6 hr
Jun 30, 5:05 AM CDTFlash Flood WarningPAHHamilton3 hr
Jun 30, 5:50 AM CDTFlash Flood WarningPAHFranklin, Hamilton, Perry4 hr
Jun 30, 11:15 AM CDTFlash Flood WarningPAHWayne112 min
Jun 30, 1:57 PM CDTSpecial Weather StatementPAHJohnson33 min
Jun 30, 2:08 PM CDTSpecial Weather StatementPAHPulaski52 min
Jun 30, 2:33 PM CDTSpecial Weather StatementPAHMassac42 min
Jun 30, 2:59 PM CDTSpecial Weather StatementPAHJackson, Perry46 min
Jun 30, 3:07 PM CDTFlash Flood WarningPAHMassac113 min
Jun 30, 3:15 PM CDTFlash Flood WarningPAHPerry3 hr
Jun 30, 3:35 PM CDTFlash Flood WarningPAHFranklin, Hamilton, White5 hr
Jun 30, 4:46 PM CDTSpecial Weather StatementPAHAlexander, Pulaski44 min
Jun 30, 4:54 PM CDTFlash Flood WarningPAHJackson77 min
Jun 30, 4:56 PM CDTSpecial Weather StatementPAHJackson, Union49 min
Jun 30, 5:10 PM CDTSevere Thunderstorm WarningPAHJackson, Union50 min
Jun 30, 5:27 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union48 min
Jun 30, 5:50 PM CDTFlash Flood WarningPAHAlexander, Pulaski2 hr
Jun 30, 6:13 PM CDTSpecial Weather StatementPAHJohnson, Pulaski32 min
Jun 30, 4:54 AM CDTFlash Flood WarningPAHCape Girardeau3 hr
Jun 30, 4:22 PM CDTSpecial Weather StatementPAHPerry38 min
Jun 30, 5:16 PM CDTFlash Flood WarningPAHBollinger, Cape Girardeau2 hr
Jun 30, 6:03 PM CDTSpecial Weather StatementPAHBollinger, Wayne42 min
Jun 30, 6:15 PM CDTFlash Flood WarningPAHWayne67 min
Jun 30, 6:20 PM CDTSpecial Weather StatementPAHNew Madrid40 min
Jun 30, 6:36 PM CDTAreal Flood WarningPAHPerry2 hr
Jun 30, 6:42 PM CDTAreal Flood AdvisoryPAHMississippi, New Madrid2 hr

Nearby

Flash Flood Warnings in Illinois, 2020Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.